Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A typical property of Baire $ 1$ Darboux functions

Authors: Michael J. Evans and Paul D. Humke
Journal: Proc. Amer. Math. Soc. 98 (1986), 441-447
MSC: Primary 26A27; Secondary 26A21
MathSciNet review: 857937
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is well known that a real-valued, bounded, Baire class one function of a real variable is the derivative of its indefinite integral at every point except possibly those in a set which is both of measure zero and of first category. In the present paper, a bounded, Darboux, Baire class one function is constructed to have the property that its indefinite integral fails to be differentiable at non-$ \sigma $-porous set of points. Such functions are then shown to be "typical" in the sense of category in several standard function spaces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A27, 26A21

Retrieve articles in all journals with MSC: 26A27, 26A21

Additional Information

Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society